Alert archive / Oregon / High Wind Watches in 2012

High Wind Watch 11, NWS Medford, OR

March 16, 2012Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Mar 16, 2012, 3:45 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 16, 2012, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 16, 2012, 3:45 AM PDT (10:45 UTC)
In effect from
Mar 16, 2012, 5:00 PM PDT
Expired
Mar 16, 2012, 1:42 PM PDT
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WWUS76 KMFR 161045
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
345 AM PDT FRI MAR 16 2012

...A LOW PRESSURE SYSTEM WILL RAPIDLY DEVELOP LATER TODAY...BRINGING
STRONG WINDS TO THE SHASTA VALLEY AND THE POTENTIAL FOR HIGH WINDS
AT THE COAST...


ORZ030-031-161145-
/O.CAN.KMFR.HW.W.0012.000000T0000Z-120316T1200Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
345 AM PDT FRI MAR 16 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 

SOUTHWEST WINDS WILL CONTINUE AT 25 MPH WITH GUSTS TO 40 MPH
THROUGH LATE THIS MORNING BUT SHOULD REMAIN BELOW WARNING AND
ADVISORY CRITERIA.

$$

CAZ081-162245-
/O.NEW.KMFR.WI.Y.0017.120317T0000Z-120317T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
345 AM PDT FRI MAR 16 2012

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. 

* WINDS...SOUTHEAST WINDS 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND PEAK THIS
  EVENING BEFORE DIMINISHING LATE TONIGHT.

* LOCATIONS INCLUDE: WEED.

* IMPACTS...TRAVEL ALONG INTERSTATE 5 WILL BECOME DIFFICULT DURING
  THE EVENING DUE TO VERY GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ021-022-162245-
/O.NEW.KMFR.HW.A.0011.120317T0000Z-120317T1200Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
345 AM PDT FRI MAR 16 2012

...HIGH WIND WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TONIGHT. 

* WINDS...WINDS COULD INCREASE AS HIGH AS 40 MPH WITH GUSTS NEAR
  60 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING THIS
  EVENING BEFORE DIMINISHING EARLY SATURDAY MORNING.

* LOCATIONS INCLUDE: BROOKINGS...BANDON...AND HIGHWAY 101.

* IMPACTS...DRIVING ALONG HIGHWAY 101 COULD BE SIGNIFICANTLY
  IMPACTED BY GUSTY WINDS LATER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SK
1 follow-up statement
223 
WWUS76 KMFR 162042
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
142 PM PDT FRI MAR 16 2012

...A LOW PRESSURE SYSTEM IS RAPIDLY DEVELOPING THIS AFTERNOON
WHICH WILL BRING STRONG WINDS TO THE SHASTA VALLEY AND HIGH WINDS
AT THE COAST...

ORZ021-022-170445-
/O.UPG.KMFR.HW.A.0011.120317T0000Z-120317T1200Z/
/O.NEW.KMFR.HW.W.0013.120317T0100Z-120317T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...PORT ORFORD...HARBOR
142 PM PDT FRI MAR 16 2012

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT
SATURDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED. 


* WINDS...SOUTH WINDS WILL INCREASE AS HIGH AS 40 MPH WITH GUSTS
  NEAR 60 MPH. WINDS WILL SHIFT WEST AND DECREASE LATE TONIGHT.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING THIS 
  EVENING BEFORE DIMINISHING EARLY SATURDAY MORNING.

* LOCATIONS INCLUDE: PORT ORFORD...BROOKINGS AND HIGHWAY 101.

* IMPACTS...DRIVING ALONG HIGHWAY 101 COULD BE SIGNIFICANTLY
  IMPACTED BY GUSTY WINDS THIS EVENING INTO TONIGHT. ALSO DUE TO
  AN ALREADY SATURATED GROUND IT WILL BE EASIER FOR TREES TO
  TOPPLE...CASING POWER OUTAGES AND POSSIBLE SLIDES. 




PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-170445-
/O.CON.KMFR.WI.Y.0017.120317T0000Z-120317T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
142 PM PDT FRI MAR 16 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS...SOUTHEAST WINDS 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON AND PEAK THIS 
  EVENING BEFORE DIMINISHING LATE TONIGHT.

* LOCATIONS INCLUDE: WEED.

* IMPACTS...TRAVEL ALONG INTERSTATE 5 WILL BECOME DIFFICULT
  DURING THE EVENING DUE TO VERY GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

PETRUCELLI

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Mar 15, 8:54 PM PDT, 6 hours 51 minutes earlier.

Area forecast discussion, Mar 15, 8:54 PM PDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
854 PM PDT THU MAR 15 2012

.DISCUSSION...THE COLD FRONT IS MOVING THROUGH THE CASCADES AROUND
8 PM THIS EVENING. WINDS ACROSS THE SHASTA VALLEY HAVE DECREASED
SIGNIFICANTLY AND THE WIND ADVISORY WAS CANCELLED. RADAR CONTINUES
WIDESPREAD RAIN ACROSS SOUTHERN OREGON AND NORTHERN CALIFORNIA.
RAINFALL AMOUNTS IN THE LAST 6 HOURS RANGED FROM OVER HALF AN INCH
ACROSS CURRY COUNTY AND SOUTHERN JOSEPHINE COUNTY TO ABOUT TWO
TENTHS AT THE MEDFORD AIRPORT.

THE HEAVY RAIN AND SNOW MELT HAVE CAUSED THE COQUILLE RIVER TO
RISE. IT IS NOW FORECAST FOR THE SOUTH FORK COQUILLE AT MYRTLE
POINT TO RISE ABOVE FLOOD STAGE AROUND DAYBREAK FRIDAY. FURTHER
DOWNSTREAM THE COQUILLE RIVER AT COQUILLE IS EXPECTED TO RISE TO
FLOOD STAGE LATE FRIDAY MORNING.

CURRENT FORECAST COVERS THIS TREND AND MADE ONLY MINOR ADJUSTMENTS
TO THE GRIDS.
/FB

&&

.AVIATION...IFR WITH OCCASIONAL MVFR CONDITIONS ARE EXPECTED TO
PERSIST AT THE COAST THROUGH THIS EVENING. TEMPORARY VFR CONDITIONS
ARE POSSIBLE AS THE FRONT MOVES SOUTHEAST OF KOTH LATER THIS
EVENING...BUT MVFR CIGS WILL BE THE DOMINATE CONDITION. THE REST OF
THE TERMINALS CURRENTLY HAVE VFR CONDITIONS...BUT MTNS REMAIN OBSCURED
DUE TO SCATTERED LOW CLOUDS. THERE IS MODERATE TO HIGH CONFIDENCE
FOR MVFR CIGS TO DEVELOP AS THE FRONT MOVES SOUTHEAST OVERNIGHT. ALSO
VISIBILITIES WILL OCCASIONALLY BE REDUCED DUE TO MODERATE TO HEAVY
PRECIPITATION. LOW LEVEL TURBULENCE IS EXPECTED TO CONTINUE EAST
OF THE CASCADES THROUGH TONIGHT. A STRONG LOW PRESSURE IS EXPECTED
TO DEVELOP FRIDAY MORNING WHICH COULD CAUSE MORE TURBULENCE AND
POSSIBLE WIND SPEED AND DIRECTIONAL SHEAR.

&&

.PREV DISCUSSION... /ISSUED 307 PM PDT THU MAR 15 2012/

SHORT TERM...A STRONG 180KT JET CONTINUES TO STRETCH FROM EAST
TO WEST ACROSS THE PACIFIC BETWEEN 40-50N THIS AFTERNOON WHICH IS
SENDING SEVERAL SHORTWAVES EASTWARD INTO THE PACIFIC NORTHWEST.
IR AND WATER VAPOR IMAGERY SHOWING THE MAIN FRONTAL BAND MOVING
ONSHORE THIS AFTERNOON WITH VERY HEAVY RAIN OCCURRING ALONG THE
COAST...AND ESPECIALLY IN CURRY COUNTY WHERE AMOUNTS ARE HAVE
REACHED 0.25-0.35 OF AN INCH PER HOUR NEAR RED MOUND. THIS IS
CAUSING STREAMS TO SWELL AND A SMALL STREAM AND URBAN FLOOD
ADVISORY REMAINS IN EFFECT TO HIGHLIGHT THE THREAT OF HEAVY
RAINFALL THROUGH THIS EVENING. FLOOD WATCHES ARE ALSO OUT FOR THE
COQUILLE AT COQUILLE AND THE SOUTH FORK COQUILLE AT MYRTLE POINT
AS RIVERS LEVELS WILL CONTINUE TO RISE TONIGHT INTO FRIDAY.

STRONG WINDS WILL PERSIST AT THE COAST THROUGH EARLY THIS EVENING
UNTIL THE FRONT MOVES INLAND BUT THIS SHOULD BE IN THE NEXT COUPLE
OF HOURS. WINDS HAVE NOT QUITE REACHED WARNING CRITERIA OVER THE
SHASTA VALLEY, SO HAVE CANCELLED THE HIGH WIND WARNING AND
REPLACED WITH A WIND ADVISORY. WINDS ARE STILL GUSTING PAST 65 MPH
IN THE SUMMER LAKE AREA SO HAVE MAINTAINED WIND WARNING HIGHLIGHTS
THERE.

WITH THE COLD FRONT MOVING ONSHORE, EXPECT A PERIOD OF MODERATE
TO HEAVY RAINFALL WITH THE FRONTAL BAND THROUGH THE ROGUE VALLEY
THIS EVENING...WITH AMOUNTS PROBABLY 0.25-0.50 OF AN INCH. THE
FRONTAL BAND WILL SHIFT EAST OF THE CASCADES TONIGHT. SNOW LEVELS
ARE QUITE HIGH AHEAD OF THIS SYSTEM...UP AROUND 6000 FEET SO
EXPECT MUCH OF THE PRECIPITATION TO FALL AS RAIN AT THE MAIN
PASSES. SNOW LEVELS WILL DROP DOWN TO AROUND MAJOR PASS LEVELS
BEHIND THE FRONT OVERNIGHT AND TO AROUND 4000 TO 4500 FEET IN
NORTHERN CALIFORNIA. MOST OF THE STEADY PRECIPITATION WILL HAVE
ENDED BY THEN...SO NOT EXPECTING MANY SNOW IMPACTS AT THE PASSES
DURING THIS TIME.

THE COLD FRONT WILL STALL OVER NORTHERN CALIFORNIA FRIDAY AND A
SECOND STRONGER SYSTEM WILL DEVELOP AND MOVE INTO THE OREGON
COAST FRIDAY AFTERNOON. SNOW LEVELS WILL HOLD AROUND 4000 TO 4500
FEET IN NORTHERN CALIFORNIA SO EXPECT MOST OF THE SNOW TO OCCUR
ABOVE MOUNT SHASTA CITY...BUT NOT BY TOO MUCH. UPGRADED THE WINTER
STORM WATCHES TO WARNINGS ABOVE 4000 FEET FOR FRIDAY AFTERNOON AND
EVENING WITH AMOUNTS IN THE 6 TO 10 INCH RANGE. AS THE SYSTEM
MOVES INLAND...SNOW LEVELS WILL DROP QUICKLY FRIDAY EVENING. THIS
MAY BE ENOUGH TO CAUSE SOME TRICKY TRAVEL OVER SISKIYOU SUMMIT AND
AROUND MOUNT SHASTA CITY AT THE TAIL END OF THE MAIN PRECIPITATION
ASSOCIATED WITH THE STORM. MOST OF THE PRECIPITATION WILL BECOME
SHOWERY BY SATURDAY MORNING AS THE ENTIRE UPPER LEVEL TROUGH MOVES
IN. EXPECT SNOW LEVELS DOWN TO NEAR 1000 TO 1500 FEET (LOWEST
DURING THE NIGHT AND EARLY MORNINGS). THE SHOWERY PATTERN WILL
CONTINUE THROUGH THE WEEKEND AS SHORTWAVES TRAVEL THROUGH THE
TROUGH. WITH PLENTY OF COLD AIR ALOFT EXPECT SOME OF THESE SHOWERS
TO PRODUCE THUNDER ALONG THE COAST AND EVEN SOME GRAUPEL OVER
INLAND AREAS WHERE PRECIP DOESN'T FALL AS SNOW.

LONG TERM...MONDAY THROUGH THURSDAY...THERE IS MOSTLY GOOD
AGREEMENT FOR THIS PERIOD BETWEEN THE OPERATIONAL RUNS AND THE
ENSEMBLES REGARDING THE EVOLUTION OF THE ACTIVE WEATHER PATTERN
ACROSS THE WESTERN U.S. THE PERIOD STARTS WITH A VERY DEEP TROUGH
EXTENDING FROM THE NORTHERN ROCKIES INTO THE GREAT BASIN AND
DESERT SOUTHWEST. AN UPPER LEVEL RIDGE IS CENTERED ALONG 140W AND
STARTING TO BUILD EAST TOWARD THE WEST COAST BUT A VERY FAST
125-150KT JET KEEPS A MOIST ONSHORE FLOW DIRECTED TOWARD THE
REGION FOR MONDAY. WARM ADVECTION PRECIPITATION THEN SPREADS FROM
WEST TO EAST ACROSS THE CWA MONDAY NIGHT INTO TUESDAY, ALLOWING
SNOW LEVELS TO RISE THROUGH WEDNESDAY WHILE ALSO BOOSTING HIGH AND
LOW TEMPS DURING THIS PERIOD FOR MOST LOCATIONS. SNOW LEVELS LOOK
TO BE ABOVE MOST PASSES AT 5000-5500 FEET BUT MAY GO EVEN HIGHER.
BY WEDNESDAY NIGHT INTO THURSDAY, A STRONG COLD FRONT IS EXPECTED
TO ARRIVE FROM THE NORTHWEST AS A DEEP TROUGH AGAIN DIGS OVER THE
NORTHEASTERN PACIFIC. THIS WOULD BRING SNOW LEVELS BACK DOWN
CLOSER TO 2000-3000 FEET. /MAW

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 5 AM PDT FRIDAY FOR ORZ030-031.
     FLOOD WATCH FROM FRIDAY MORNING THROUGH SATURDAY MORNING FOR
     ORZ021>024.

CA...WINTER STORM WARNING FROM 5 AM TO 11 PM PDT FRIDAY ABOVE 4000
     FEET FOR CAZ080.
     WINTER STORM WARNING FROM 11 AM TO 11 PM PDT FRIDAY ABOVE 4000
     FEET FOR CAZ082.
     WINTER STORM WARNING FROM 11 AM TO 11 PM PDT FRIDAY FOR CAZ083.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT FRIDAY FOR
     PZZ350-356-370-376.
     GALE WARNING FROM 5 PM TO 11 PM PDT FRIDAY FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR
     PZZ350-356-376.
     HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR PZZ370.

08/99/99
Hazardous weather outlook, Mar 15, 6:01 PM PDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
601 PM PDT THU MAR 15 2012

ORZ021-161300-
SOUTH CENTRAL OREGON COAST-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

HEAVY RAINS CONTINUE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WARNING IS IN EFFECT FOR THE COQUILLE RIVER AT COQUILLE
AND THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT THROUGH SATURDAY
AFTERNOON...SEE THE LATEST FLOOD WARNING MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-024-161300-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

HEAVY RAIN CONTINUES THROUGH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN AREAL FLOOD WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY AFTERNOON...SEE THE LATEST FLOOD WATCH MESSAGE FOR THE
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-161300-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT...SEE THE LATEST WIND
MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING IS IN EFFECT THROUGH 5 AM FRIDAY...SEE THE
LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-161300-
CENTRAL SISKIYOU COUNTY-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT THROUGH 11 PM TONIGHT...SEE THE
LATEST WIND MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-161300-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WARNING IS IN EFFECT FROM 11 AM THROUGH 11 PM FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-161300-
WESTERN SISKIYOU COUNTY-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 4000 FEET
FROM 5 AM THROUGH 11 PM FRIDAY...SEE THE LATEST WINTER WEATHER
MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-161300-
SOUTH CENTRAL SISKIYOU COUNTY-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 4000 FEET IS IN EFFECT
FROM 11 AM TO 11 PM FRIDAY...SEE THE LATEST WINTER WEATHER MESSAGE
FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ022-161300-
CURRY COUNTY COAST-
601 PM PDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

AN URBAN AND SMALL STREAM ADVISORY IS IN EFFECT...SEE THE LATEST
MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN URBAN AND SMALL STREAM ADVISORY IS IN EFFECT THROUGH 345 AM
FRIDAY...SEE THE LATEST MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 5:23 PM PDTRiver Flood WarningMFRCoos10 days
Mar 15, 5:23 PM PDTRiver Flood WarningMFRCoos29 hr
Mar 16, 4:10 AM PDTWinter Weather AdvisoryMFRCoos, Curry, Douglas, Jackson, Josephine31 hr
Mar 16, 4:19 AM PDTHazardous Seas WarningMFR23 hr
Mar 16, 5:07 AM PDTSmall Craft Advisory for Hazardous SeasMFR10 hr
Mar 16, 1:42 PM PDTHigh Wind WarningMFRCoos, Curry, Douglas12 hr

Nearby

High Wind Watches in Oregon, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.